Title

An Extremal Problem Concerning Finite Dimensional Subspaces of C A, B Pertinent in Signal Theory

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Keywords

Mathematics, Applied

Abstract

Increase in dimensionality of the signal space for a fixed bandwidth leads to exponential growth in the number of different signals which must be encoded. In this paper we determine the best subspace of orthogonal functions which can be used to minimise the worst ratio of peak power to RMS power. A mathematical formulation of this problem has been made and it has been found that the Fourier basis satisfies the required constraints of optimality in terms of form factor (peak/RMS ratio).

Publication Title

Journal of the Australian Mathematical Society Series B-Applied Mathematics

Volume

34

Publication Date

1-1-1992

Document Type

Article

Language

English

First Page

35

Last Page

42

WOS Identifier

WOS:A1992JC50700004

ISSN

0334-2700

Not currently available in STARS, check these options.

Share

COinS